# SDR AALA201803189001

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 12,503 hours, 4,540 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Delaminated
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SLIDING WINDOW DELAMINATED AT FWD UPPER POSITION.  REPLACED THE SLIDING WINDOW IAW AMM 56-94-02.  AIRCRAFT WAS GROUNDED.
